Skoči na glavni sadržaj

Glasnik matematički , Vol. 47 No. 1, 2012.

  • Datum izdavanja: 03.06.2012.
  • Objavljen na Hrčku: 04.06.2012.

Sadržaj

Puni tekst

Local computability of computable metric spaces and computability of co-c.e. continua (str. 1-20)

Zvonko Iljazovic
Izvorni znanstveni članak


Relationship between edge Szeged and edge Wiener indices of graphs (str. 21-29)

Mohammad Javad Nadjafi-Arani, Hasan Khodashenas, Ali Reza Ashrafi
Izvorni znanstveni članak


On a family of two-parametric D(4)-triples (str. 31-51)

Alan Filipin, Bo He, Alain Togbé
Izvorni znanstveni članak


A note on the simultaneous Pell equations x^2-ay^2=1 and z^2-by^2=1 (str. 53-59)

Maohua Le
Izvorni znanstveni članak


Some applications of the abc-conjecture to the diophantine equation qym=f(x) (str. 61-79)

Ivica Gusic
Izvorni znanstveni članak


On the family of elliptic curves Y^2=X^3-T^2X+1 (str. 81-93)

Petra Tadic
Izvorni znanstveni članak


On (anti-)multiplicative generalized derivations (str. 105-118)

Daniel Eremita, Dijana Ilisevic
Izvorni znanstveni članak


On certain functional equation arising from (m,n)- Jordan centralizers in prime rings (str. 119-132)

Nina Peršin, Joso Vukman
Izvorni znanstveni članak


The generating condition for the extension of the classical Gauss series-product identity (str. 133-142)

Tomislav Šikić
Izvorni znanstveni članak


A note on character square (str. 143-148)

Guohua Qian, Tianze Li
Izvorni znanstveni članak


Alternate proof of the Reinhold Baer theorem on 2-groups with nonabelian norm (str. 149-152)

Yakov Berkovich
Izvorni znanstveni članak


On the structure of the automorphism group of a minimal nonabelian p-group (metacyclic case) (str. 153-164)

Izabela Malinowska
Izvorni znanstveni članak


Weighted variable exponent amalgam spaces W(L^p(x),L_w^q) (str. 165-174)

İsmail Aydin, A. Turan Gürkanli
Izvorni znanstveni članak


On determinants of rectangular matrices which have Laplace's expansion along rows (str. 175-180)

Mirko Radić, Rene Sušanj
Izvorni znanstveni članak


The special hypersurfaces of Minkowski space (str. 181-186)

Jintang Li
Izvorni znanstveni članak


Concerning n-mutual aposyndesis in hyperspaces (str. 187-192)

Alejandro Illanes
Izvorni znanstveni članak


Orbit projections and G-ANR-resolutions (str. 193-205)

Alexander Bykov, Aura Lucina Kantún Montiel
Izvorni znanstveni članak


On exactness of the coarse shape group sequence (str. 207-223)

Nikola Koceić Bilan
Izvorni znanstveni članak


Posjeta: 11.753 *